# SDR COMA9630107

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2710 · Aileron Control System
- Part: Cam Lever Assy
- Part number: 7227151692
- Condition: Bearing Froze
- Location: Rt Aileron
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON CONTROLS ARE BINDING DURING FLIGHT.  REPLACED THE RT AILERON CENTERING CAM LEVER ASSY.  ACFT RETURNED TO SERVICE.
